# SDR AALA202304198392

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 57,396 hours, 37,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT DOOR DAMPER PRESSURE LOW. MAINTENANCE SERVICED DAMPER PER AMM 52-13-14.
